ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The existence of homeomorphic subgraphs in chordal graphs

Subramanian, CR and Madhavan, CEV (1997) The existence of homeomorphic subgraphs in chordal graphs. In: Applied Mathematics Letters, 10 (3). pp. 17-22.

[img] PDF
The_Existence_of_Homeomorphic.pdf - Published Version
Restricted to Registered users only

Download (458Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/S0893-9659(97)00027-X

Abstract

We establish conditions for the existence, in a chordal graph, of subgraphs homeomorphic to K-n (n greater than or equal to 3), K-m,K-n (m,n greater than or equal to 2), and wheels W-r (r greater than or equal to 3). Using these results, we develop a simple linear time algorithm for testing planarity of chordal graphs. We also show how these results lead to simple polynomial time algorithms for the Fixed Subgraph Homeomorphism problem on chordal graphs for some special classes of pattern graphs.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Graph homeomorphism;Isomorphism;Planarity;Chordal graphs
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 22 Jun 2011 06:52
Last Modified: 22 Jun 2011 06:52
URI: http://eprints.iisc.ernet.in/id/eprint/38537

Actions (login required)

View Item View Item